| Catalog Number |
0406622015 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The quality investigation is complete.
Event or Problem Description
It was reported that during a kyphoplasty procedure, cement extravasated into the patients lung.It was also reported that fragments of the cement could not be removed.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.